# SDR SWIA201439710

- Difficulty date: October 4, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67020753
- Condition: Corroded
- Location: Stringer 27 L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND STRUCTURE FORWARD INTERCOSTAL, S27L, CORRODED.  C-CHECK, REMOVED CORROSION AND FOUND OUT OF LIMITS.  INTERCOSTAL REPLACED.
